Change search
ReferencesLink to record
Permanent link

Direct link
Normal Modes of Bare and Shielded Slot Lines Formed by Domains of Arbitrary Cross Section
1986 (English)In: Dokl. Akad. Nauk SSSR, 1986, Vol. 289, no 4, pp. 616-618Article in journal (Refereed)
Place, publisher, year, edition, pages
1986.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-21848OAI: oai:DiVA.org:kau-21848DiVA: diva2:595523
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2016-06-09

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shestopalov, Youri
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link